# SDR AALA201907159015

- Difficulty date: July 14, 2019
- Submitted: July 22, 2019
- Operation: Air carrier
- Aircraft: N956NN
- Make and model: Boeing 737823
- Aircraft serial: 31200
- Aircraft time: 16,037 hours, 6,077 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141A48002
- Part serial: 14055H6499
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FIRST OFFICER RIGHT HAND FORWARD WINDSHIELD CRACKED UPON APPLICATION OF WINDOW HEAT DURING PREFLIGHT. **SUPPLEMENTAL REPORT: REPLACED WINDSHIELD PER AMM 56-94-04**  (CLOSED)
